# SDR MASA2010110301218

- Difficulty date: October 31, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 18,144 hours, 14,207 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: MAY031060
- Condition: Faulty
- Location: Nr 4 Wheel
- Part time: 14,873 hours, 11,866 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BRAKES FEEL SPONGY WHEN APPLIED.  MX REMOVED AND REPLACED NR 4 WHL SPD XDUCER, BLED [BRAKES] & TAXIED; OPS NORMAL.
